Alert archive / Illinois / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 35, NWS Quad Cities, IA
NWS Quad Cities, IA issued this severe thunderstorm warning at Jun 22, 2016, 7:30 PM CDT for Henry County, Illinois. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 22, 2016, 7:30 PM CDT (00:30 UTC)
- Expired
- Jun 22, 2016, 8:01 PM CDT
- In force
- 31 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 50.0 mph
County Henry County, IL
The radar
The Quad Cities radar (KDVN), 59 km from the middle of the area, began a volume at 00:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 22, 6:11 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 0.5 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2855 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 998 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 316 m²/s²
- 0-3 km storm-relative helicity
- 422 m²/s²
- Significant tornado parameter
- 6.5
- Supercell composite
- 30.6
The text
As transmitted.
826
WUUS53 KDVN 230030
SVRDVN
ILC073-230130-
/O.NEW.KDVN.SV.W.0035.160623T0030Z-160623T0130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
730 PM CDT WED JUN 22 2016
THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
HENRY COUNTY IN NORTHWESTERN ILLINOIS...
* UNTIL 830 PM CDT
* AT 730 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER ORION...OR
10 MILES WEST OF CAMBRIDGE...MOVING EAST AT 30 MPH.
HAZARD...HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
* LOCATIONS IMPACTED INCLUDE...
KEWANEE...CAMBRIDGE...GENESEO...GALVA...ORION...ATKINSON...
ANNAWAN...ANDOVER...WARNER...LYNN CENTER...OSCO...BISHOP HILL...
OPHIEM...KEWANEE MUNICIPAL AIRPORT...HENRY COUNTY FAIRGROUNDS...
GERMAN CORNER...ULAH...JOHNSON-SAUK TRAIL STATE PARK...
SUNNY HILL ESTATES AND SUNNY HILL.
THIS INCLUDES INTERSTATE 80 IN ILLINOIS BETWEEN MILE MARKERS 13 AND
35.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR NORTHWESTERN
ILLINOIS.
LAT...LON 4123 8987 4116 8987 4121 9044 4142 9043
4150 8986 4123 8986
TIME...MOT...LOC 0030Z 271DEG 28KT 4133 9038
HAIL...1.25IN
WIND...<50MPH
$$
RP KINNEY2 follow-up statements
270
WWUS53 KDVN 230045
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
745 PM CDT WED JUN 22 2016
ILC073-230130-
/O.CON.KDVN.SV.W.0035.000000T0000Z-160623T0130Z/
HENRY IL-
745 PM CDT WED JUN 22 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR HENRY COUNTY...
AT 745 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER CAMBRIDGE...
MOVING EAST AT 30 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
THIS SEVERE STORM WILL BE NEAR...
ATKINSON AROUND 805 PM CDT.
KEWANEE AND ANNAWAN AROUND 815 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE BISHOP
HILL...OPHIEM...OSCO...KEWANEE MUNICIPAL AIRPORT...HENRY COUNTY
FAIRGROUNDS...MORRISTOWN...GERMAN CORNER...ULAH AND JOHNSON-SAUK
TRAIL STATE PARK.
THIS INCLUDES INTERSTATE 80 IN ILLINOIS BETWEEN MILE MARKERS 12 AND
35.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR NORTHWESTERN
ILLINOIS.
LAT...LON 4123 8987 4116 8987 4123 9039 4143 9037
4150 8986 4123 8986
TIME...MOT...LOC 0045Z 271DEG 28KT 4133 9022
HAIL...1.00IN
WIND...<50MPH
$$
RP KINNEY763
WWUS53 KDVN 230101
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
801 PM CDT WED JUN 22 2016
ILC073-230111-
/O.CAN.KDVN.SV.W.0035.000000T0000Z-160623T0130Z/
HENRY IL-
801 PM CDT WED JUN 22 2016
...THE SEVERE THUNDERSTORM WARNING FOR HENRY COUNTY IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR NORTHWESTERN
ILLINOIS.
LAT...LON 4123 8987 4116 8987 4123 9039 4143 9037
4150 8986 4123 8986
TIME...MOT...LOC 0055Z 271DEG 28KT 4133 9005
$$
RP KINNEYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 6:37 PM CDT, 53 minutes earlier.
Area forecast discussion, Jun 22, 6:37 PM CDT, 53 minutes before
Area Forecast Discussion
National Weather Service Quad Cities IA IL
637 PM CDT WED JUN 22 2016
...AVIATION UPDATE...
.SYNOPSIS...
Issued at 304 PM CDT Wed Jun 22 2016
18Z surface analysis has a low near KCIN. A warm front ran southeast
from the low into southeast Iowa and southern Illinois. Several weak
boundaries were south of the warm front across Missouri and southern
Iowa. Dew points were in the 50s across the Great Lakes and upper
Midwest with 60s and 70s from the mid Mississippi Valley to the Gulf
Coast.
&&
.SHORT TERM...(THIS EVENING and Tonight)
ISSUED AT 304 PM CDT Wed Jun 22 2016
The question is when does convective initiation occur. The overnight
storms have created a stable layer of air which so far has prevented
any new convection from developing. Satellite trends show low level
clouds developing on top of the stable air across northern Iowa.
The special sounding done early this afternoon indicates the stable
air is quite deep. Thus the forecast for late this afternoon is
binary. Either no convection will occur OR significant severe
convection develops in the 5 to 7 PM time frame plus/minus an hour.
IF the current RAP trends are correct, convective initiation should
occur 4-6 PM roughly in the highway 20 corridor plus/minus 20 miles.
The individual discrete cells will rapidly grow upscale into an
organized severe thunderstorm complex early this evening and race
east southeast toward eastern Illinois and Indiana.
Based on what is being suggested by the RAP trends, the main severe
threat and thus most of the thunderstorm activity should be done
for a majority of the area between 9 and 10 PM. ..08..
Later tonight, after the smoke clears, still a low chance at least
for some back building convection to try and tentacle it's way west-
southwest toward the eastern CWA after midnight, but short range
model solutions all really varying on this potential. Also, before
post-storm llvl northwest flow increases, a chance for some fog at
least in the northeastern CWA before dawn. Lows in the mid 60s in
the northwest, to the low 70s south.
.LONG TERM...(Thursday THROUGH next Wednesday)
ISSUED AT 304 PM CDT Wed Jun 22 2016
Thursday through Friday...weak sfc trof or backdoor front pushing
southwest acrs northeastern and eastern portions of the CWA may
generate some showers along it's convergent axis in those areas on
Thu. Otherwise a cooler day with highs being held in the 70s in the
north, low to mid 80s still along and south of I80. Clear out and
sfc wind drop off under a ridge of high pressure to make for a
seasonably cool night with lows in the 50s to low 60s. Some chance
for fog or ground fog in recent heavy rainfall areas. Southeasterly
return flow increases into Friday as the ridge migrates into the GRT
LKS...Fri highs in the low to mid 80s with some areas in the west
pushing the upper 80s. Still a low chc for some elevated warm air
advection type showers and storms later Friday night especially west
of the MS RVR.
Saturday and Sunday...A warm and more humid day Sat, with either air
mass type thunderstorms, or like the new 12z ECMWF suggests a warm
frontal type chance to produce some precip. Best dynamics combined
with building heat and humidity for MCS generation appears will take
place further north acrs the eastern Dakotas into MN possibly
tailing down into NW/N.Central IA late Sat afternoon and night. A
cool front associated with another seasonably strong ridge-riding
wave, will look to push southeast acrs the local area later Sat
night into Sunday but in a weakening fashion. Still, some showers
and storms possible of producing locally heavy rain may accompany
the front into the area. A nocturnal strong storm not out of the
question. Will advertise very warm temps again on Sunday, but much
will depend on convective debris and lingering precip during the
day.
Monday through next Wednesday...latest medium range solutions re-
establish broad upper ridging acrs the Rockies, with troffiness
settling down acrs the upper MS RVR Valley into the GRT LKS early
next week. Will advertise mainly dry and seasonable conditions acrs
the local area, but will have to watch the lee of the ridge acrs the
northwestern to central plains and MO RVR Valley that will act as a
storm track, some of which may clip at least the southwestern CWA by
Tue or Wed. ..12..
&&
.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z Thursday EVENING)
ISSUED AT 633 PM CDT Wed Jun 22 2016
MVFR conditions were across northeast Iowa and along the IL/WI
border. TSRA have developed since 21z/22 and are moving generally
east or just south of east. MVFR/VFR conditions will continue
through 06z/23 except in TSRA where IFR conditions are likely.
After 06z/23 MVFR conditions due to visibility will develop across
eastern Iowa and northern Illinois due to light winds. Conditions
will improve back to VFR after 14z/23.
&&
.HYDROLOGY...
Issued at 304 PM CDT Wed Jun 22 2016
Continue to watch the potential for river flooding due to the heavy
rains from early this morning. Have been getting a better idea of
the basin average rainfalls so confidence is increasing in the
forecasts downstream. However, there are some small feeder
tributaries that continue to rise so there remains some uncertainty.
The Cedar River at Conesville has either reached its crest or is
nearing it but there remains a lot of water coming down the channel
so the river will remain high even after it drops below flood stage.
From the confluence of the Iowa and Cedar Rivers and downstream, the
current data has lowered the forecasts a bit, thinking the runoff is
lower due to the ongoing dry conditions to this point and the crops
being able to take in some of the water. Will continue to watch
closely, but will continue the flood watch for these locations until
confidence to upgrade or cancel occurs.
&&
.DVN Watches/Warnings/Advisories...
IA...Heat Advisory until 7 PM CDT this evening for Des Moines-Henry
IA-Jefferson-Lee-Van Buren.
IL...Heat Advisory until 7 PM CDT this evening for Hancock-Henderson-
McDonough-Warren.
MO...Heat Advisory until 7 PM CDT this evening for Clark-Scotland.
&&
SYNOPSIS...08
SHORT TERM...08/12
LONG TERM...12
AVIATION...08
HYDROLOGY...BrooksHazardous weather outlook, Jun 22, 10:42 AM CDT, 8 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE QUAD CITIES IA IL 1042 AM CDT WED JUN 22 2016 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-231545- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 1042 AM CDT WED JUN 22 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT ANOTHER ROUND OF THUNDERSTORMS IS EXPECTED TODAY AND THERE IS A GOOD POTENTIAL FOR SEVERE WEATHER. THE STORM PREDICTION CENTER HAS PLACED A MODERATE RISK FOR SEVERE STORMS OVER NORTHERN ILLINOIS INTO FAR EASTERN IOWA AND A MARGINAL TO SLIGHT RISK OVER THE REMAINDER OF THE OUTLOOK AREA. SUPERCELL THUNDERSTORMS WITH DAMAGING WIND...LARGE HAIL AND POSSIBLE TORNADOES ARE EXPECTED TO DEVELOP ALONG A WARM FRONT IN EASTERN IOWA AND NORTHWEST ILLINOIS THIS AFTERNOON. THESE STORMS ARE THEN EXPECTED TO TRANSITION INTO A COMPLEX OF STORMS WITH PRIMARILY A DAMAGING WIND AND LARGE HAIL THREAT INTO NORTHERN ILLINOIS TOWARD EVENING. SATURATED CONDITIONS FROM HEAVY RAINFALL THAT FELL OVERNIGHT OVER PORTIONS OF EASTERN IOWA AND WEST CENTRAL ILLINOIS MAY LEAD TO FLASH FLOODING WITH ANY STRONG STORMS THAT DEVELOP TODAY. RIVER FLOODING IS ALSO POSSIBLE ALONG PORTIONS OF THE CEDAR AND IOWA RIVERS AND THEIR TRIBUTARIES. HOT AND HUMID CONDITIONS WILL DEVELOP OVER FAR NORTHEAST MISSOURI...SOUTHEAST IOWA AND WEST CENTRAL ILLINOIS. HEAT INDEX READINGS MAY REACH 100 TO NEAR 105 AND A HEAT ADVISORY IS IN EFFECT FOR THIS AREA THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A CHANCE FOR THUNDERSTORMS SATURDAY AND SUNDAY ACROSS THE AREA. IT IS TOO SOON TO DETERMINE THE POTENTIAL FOR SEVERE WEATHER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED TODAY.
In the hours before
Local storm report, Jun 22, 3:16 PM CDT, 4 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
316 PM CDT WED JUN 22 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 AM TSTM WND DMG 2 SSE LITTLE YORK 40.98N 90.73W
06/22/2016 WARREN IL PUBLIC
DELAYED REPORT. 4 INCH BRANCHES DOWN AND CORN FLATTENED.
&&
GROSSSpecial weather statement, Jun 22, 4:56 PM CDT, 2 hours 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 456 PM CDT WED JUN 22 2016 IAZ063>065-067-068-076>078-ILZ015-024-230000- IOWA-JOHNSON-CEDAR-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA- ROCK ISLAND-MERCER- INCLUDING THE CITIES OF...MARENGO...IOWA CITY...TIPTON... MUSCATINE...DAVENPORT...BETTENDORF...SIGOURNEY...WASHINGTON... WAPELLO...MOLINE...ROCK ISLAND...ALEDO 456 PM CDT WED JUN 22 2016 ...HOT AND HUMID CONDITIONS THROUGH LATE AFTERNOON... TEMPERATURES IN UPPER 80S...COMBINED WITH HIGH HUMIDITY LEVELS... WILL RESULT IN HEAT INDEX VALUES AROUND 100 DEGREES THROUGH EARLY EVENING. IF YOU PLAN TO BE OUTSIDE...AVOID PROLONGED EXPOSURE TO THE HEAT OR STRENUOUS ACTIVITY. DRINK PLENTY OF FLUIDS...PREFERABLY WATER...TO AVOID DEHYDRATION.
Special weather statement, Jun 22, 6:25 PM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
625 PM CDT WED JUN 22 2016
ILC161-195-IAC045-163-230000-
ROCK ISLAND-WHITESIDE-CLINTON-SCOTT-
625 PM CDT WED JUN 22 2016
...A STRONG THUNDERSTORM WILL AFFECT LOCATIONS NEAR THE
WAPSIPINICON RIVER AND WHITESIDE COUNTY...
AT 624 PM CDT...A STRONG THUNDERSTORM WAS NEAR DEWITT...OR 14 MILES
NORTH OF BETTENDORF...MOVING EAST AT 35 MPH.
NICKEL SIZE HAIL IS POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CLINTON...MORRISON...DEWITT...CAMANCHE...FULTON...PROPHETSTOWN...
PORT BYRON...ERIE...GARDEN PLAIN...ALBANY...PRINCETON...LONG GROVE...
CORDOVA...LYNDON...GRAND MOUND...MCCAUSLAND...LOW MOOR...
EAST CLINTON...UNION GROVE AND USTICK.
THIS INCLUDES INTERSTATE 88 BETWEEN MILE MARKERS 11 AND 27.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4158 8995 4168 9062 4181 9071 4189 8993
4158 8993
TIME...MOT...LOC 2324Z 270DEG 30KT 4176 9056
ERVINSpecial weather statement, Jun 22, 6:31 PM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
631 PM CDT WED JUN 22 2016
ILC015-195-230000-
CARROLL-WHITESIDE-
631 PM CDT WED JUN 22 2016
...A STRONG THUNDERSTORM WILL AFFECT FAR NORTHEAST WHITESIDE COUNTY
AND SOUTHERN CARROLL COUNTY...
...
AT 629 PM CDT...A STRONG THUNDERSTORM WAS NEAR COLETA...OR NEAR
STERLING...MOVING EAST AT 40 MPH.
WINDS IN EXCESS OF 40 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
MILLEDGEVILLE...FAIRHAVEN...COLETA...FRANKLIN CORNERS...
WHITE PIGEON...CARROLL COUNTY FAIRGROUNDS AND PENROSE.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4187 8993 4198 8997 4199 8969 4193 8969
4193 8963 4184 8963
TIME...MOT...LOC 2329Z 286DEG 53KT 4188 8971
RP KINNEYSpecial weather statement, Jun 22, 6:57 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
657 PM CDT WED JUN 22 2016
ILC161-195-IAC045-163-230045-
ROCK ISLAND-WHITESIDE-CLINTON-SCOTT-
657 PM CDT WED JUN 22 2016
...A STRONG THUNDERSTORM WILL AFFECT AREAS FROM PRINCETON IOWA TO
ERIE AND FENTON ILLINOIS...
AT 655 PM CDT...A STRONG THUNDERSTORM WAS NEAR PRINCETON...OR 10
MILES SOUTHWEST OF CLINTON...MOVING EAST AT 35 MPH.
WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
CLINTON...CAMANCHE...FULTON...PORT BYRON...ERIE...GARDEN PLAIN...
ALBANY...PRINCETON...CORDOVA...MCCAUSLAND...LOW MOOR...
EAST CLINTON...UNION GROVE...FENTON...HILLSDALE...MALONE...
NEWTON CORNERS...PRINCETON WILDLIFE AREA...
FOLLETTS AND ROCK CREEK MARINA AND CAMPGROUND.
THIS INCLUDES INTERSTATE 88 BETWEEN MILE MARKERS 10 AND 24.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4158 9000 4158 9002 4163 9046 4184 9045
4187 8999
TIME...MOT...LOC 2355Z 269DEG 15KT 4173 9036
RP KINNEYSpecial weather statement, Jun 22, 7:03 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 703 PM CDT WED JUN 22 2016 IAZ063>065-067-068-076>078-ILZ015-024-230200- IOWA-JOHNSON-CEDAR-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA- ROCK ISLAND-MERCER- INCLUDING THE CITIES OF...MARENGO...IOWA CITY...TIPTON... MUSCATINE...DAVENPORT...BETTENDORF...SIGOURNEY...WASHINGTON... WAPELLO...MOLINE...ROCK ISLAND...ALEDO 703 PM CDT WED JUN 22 2016 ...HOT AND HUMID CONDITIONS EARLY THIS EVENING... TEMPERATURES OF 85 TO 90...COMBINED WITH HIGH HUMIDITY LEVELS... WILL RESULT IN HEAT INDEX VALUES OF 95 TO 100 THROUGH 9 PM. IF YOU PLAN TO BE OUTSIDE...AVOID PROLONGED EXPOSURE TO THE HEAT OR STRENUOUS ACTIVITY. DRINK PLENTY OF FLUIDS...PREFERABLY WATER...TO AVOID DEHYDRATION.
The office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 7:33 PM CDT | Tornado Warning | DVN | Bureau | 27 min |
| Jun 22, 7:38 PM CDT | Tornado Warning | DVN | Bureau, Whiteside | 52 min |
| Jun 22, 7:42 PM CDT | Tornado Warning | DVN | Henry | 21 min |
| Jun 22, 8:19 PM CDT | Tornado Warning | DVN | Bureau, Putnam | 56 min |
| Jun 23, 5:11 AM CDT | Dense Fog Advisory | DVN | Bureau, Carroll, Henry, Jo Daviess, Putnam, Stephenson and 1 more | 4 hr |
Nearby
Severe Thunderstorm Warnings in Illinois, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.